The number of solutions with integrable square of a system of differential equations of Sturm–Liouville type
Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1732-1738
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_10_a9,
author = {V. P. Serebryakov},
title = {The number of solutions with integrable square of a system of differential equations of {Sturm{\textendash}Liouville} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1732--1738},
year = {1988},
volume = {24},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_10_a9/}
}
TY - JOUR AU - V. P. Serebryakov TI - The number of solutions with integrable square of a system of differential equations of Sturm–Liouville type JO - Differencialʹnye uravneniâ PY - 1988 SP - 1732 EP - 1738 VL - 24 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_10_a9/ LA - ru ID - DE_1988_24_10_a9 ER -
V. P. Serebryakov. The number of solutions with integrable square of a system of differential equations of Sturm–Liouville type. Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1732-1738. http://geodesic.mathdoc.fr/item/DE_1988_24_10_a9/